I started taking monistat 3 and on the second day I started bleeding. I thought it was my period so I continued the third day. As I finished, the bleeding continued. It wasn't like Normal red blood. It's like a red discharge. It's been like 3 weeks later and I'm still spotting blood!!! Idk what to do and I'm scared to visit the doctors. I don't want any bad news!!! HELP!!!
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Sep 2014 • 2 answers
I took monistat-1 and it burned really bad, but this morning when I woke up it was a lot better but?
Posted 4 Jun 2015 • 1 answer
Posted 20 Apr 2016 • 1 answer
Monistat-1 - Used monistat 1 simple therapy ointment last night and this morning when I went to the?
Posted 9 Jun 2017 • 0 answers
I just took my last treatment of Monistat 7 yesterday at night, and I'm supposed to start my period?
Posted 21 Jul 2017 • 1 answer